MathSciNet Relay Station
MathSciNet bibliographic data
MR2801027 (2012e:92060) 92D25 (35B35 35K51 35K57)
Guan, Xiaona; Wang, Weiming; Cai, Yongli Spatiotemporal dynamics of a Leslie-Gower predator-prey model incorporating a prey refuge. Nonlinear Anal. Real World Appl. 12 (2011), no. 4, 2385–2395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement